Nichiporuk, Walter, Moore, Carleton B. (1970) Lithium in chondritic meteorites. Earth and Planetary Science Letters, 9 (3) 280-286 doi:10.1016/0012-821x(70)90038-5

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Lithium in chondritic meteorites | ||
Journal | Earth and Planetary Science Letters | ||
Authors | Nichiporuk, Walter | Author | |
Moore, Carleton B. | Author | ||
Year | 1970 (October) | Volume | 9 |
Issue | 3 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0012-821x(70)90038-5Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 362192 | Long-form Identifier | mindat:1:5:362192:3 |
GUID | 0 | ||
Full Reference | Nichiporuk, Walter, Moore, Carleton B. (1970) Lithium in chondritic meteorites. Earth and Planetary Science Letters, 9 (3) 280-286 doi:10.1016/0012-821x(70)90038-5 | ||
Plain Text | Nichiporuk, Walter, Moore, Carleton B. (1970) Lithium in chondritic meteorites. Earth and Planetary Science Letters, 9 (3) 280-286 doi:10.1016/0012-821x(70)90038-5 | ||
In | (1970, October) Earth and Planetary Science Letters Vol. 9 (3) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |